MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ABGII NO4 CEMENTLESS LEFT V40; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ABGII NO4 CEMENTLESS LEFT V40; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 4845-0204
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported: total aseptic loosening.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
An event regarding loosening involving an abg ii stem was reported.The event was confirmed via medical review.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical records by a clinical consultant.Indicated: conclusion of assessment: confirmation of event: i can confirm that the patient had a primary cementless total hip arthroplasty at some point in the past because i was able to see an x-ray with the implant in place.I can also confirm that the x-rays were consistent with at least acetabular loosening.I cannot confirm the revision surgery since i have no documentation of the surgery or post revision x-rays.Root cause analysis: the root cause of this event cannot be determined with certainty.The causes of loosening of a cementless total hip arthroplasty 7 years postoperatively are multifactorial including original surgical technique assuring proper sizing, fit and stability, local host bone factors such as osteopenia, and patient factors including lifestyle, activity level and bmi.With the information provided i would not assign any causality to the implant itself.-product history review: review of the device history records could not be completed due to insufficient information.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due stem loosening.A review of the provided medical records by a clinical consultant indicated: conclusion of assessment: confirmation of event: i can confirm that the patient had a primary cementless total hip arthroplasty at some point in the past because i was able to see an x-ray with the implant in place.I can also confirm that the x-rays were consistent with at least acetabular loosening.I cannot confirm the revision surgery since i have no documentation of the surgery or post revision x-rays.Root cause analysis: the root cause of this event cannot be determined with certainty.The causes of loosening of a cementless total hip arthroplasty 7 years postoperatively are multifactorial including original surgical technique assuring proper sizing, fit and stability, local host bone factors such as osteopenia, and patient factors including lifestyle, activity level and bmi.With the information provided i would not assign any causality to the implant itself.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
ABGII NO4 CEMENTLESS LEFT V40
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21525012
Report Number0002249697-2025-00271
Device Sequence Number18531983
Product Code LPH
UDI-Device Identifier07613327051025
UDI-Public07613327051025
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number4845-0204
Device Lot NumberGY424646
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown